Please use this identifier to cite or link to this item:
Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: The multivariate linear prediction problem : model-based and direct filtering solutions
Authors: Wildi, Marc
McElroy, Tucker
DOI: 10.1016/j.ecosta.2019.12.004
Published in: Econometrics and Statistics
Volume(Issue): 14
Pages: 112
Pages to: 130
Issue Date: 23-Jan-2020
Publisher / Ed. Institution: Elsevier
Language: English
Subject (DDC): 330: Economics
500: Natural sciences and mathematics
Fulltext version: Published version
License (according to publishing contract): CC BY-NC-ND 4.0: Attribution - Non commercial - No derivatives 4.0 International
Departement: School of Engineering
Organisational Unit: Institute of Data Analysis and Process Design (IDP)
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
2020_Wildi_Multivariate-Linear-Prediction.pdf281.69 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.